Pimples on face
I am taking Manforce (Sildenafil Citrate) i think due to this medicine all on my face lot pimples are grown.. is this side effect of Manforce (Sildenafil Citrate)?
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi Headache (7-16%) Flushing (4-10%) Epistaxis (8%) Dyspepsia (4-8%) Insomnia (6%) Erythema (5%) Diarrhea (4%) Dizziness (2%) Skin rash (2%) Vaso-occlusive crisis these are possible side effcts....consult dermatologist they will help you
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.